# SDR 97ZZZX5033

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N701NW
- Make and model: Braero HS125700A
- Aircraft serial: NA0206
- System (JASC): 3710 · Vacuum Distribution System
- Part: Vacuum Line
- Part number: 25VF3323309
- Condition: Chafed
- Location: Frame 9
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A PRESSURIZATION BUMP WAS FELT WHEN MAIN AIR VALVES WERE TURNED ON OR THROTTLES WERE MOVED.  FOUND RT AILERON CABLE HAD CHAFED THROUGH VACUUM LINE AT FRAME 9 ON RT SIDE OF AIRCRAFT.  SUSPECT CABLE TENSION HAD BEEN RELAXED, THEN TENSIONED, WHICH PUT THE CABLE ON THE LOWER SIDE OF THE LINE INSTEAD OF ON TOP.  SUBMITTER SUGGESTS VISUAL INSPECTION OF LINE WHEN ACCESS IS AVAILABLE AS WELL AS INSTALLING ADDITIONAL CLAMP AT FRAME 9.  CARE SHOULD BE TAKEN WHENEVER CABLE TENSIONS ARE RELAXED TO PREVENT REPOSITIONING OF THE CABLE WHEN LOOSE.
